# SDR FDEA201310182554

- Difficulty date: October 18, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 65,729 hours, 21,224 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2816
- Condition: Malfunctioned
- Location: Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED LEVEL 3 AIR MAINIFOLD FAIL.  ACCOMPLISHED CHECKLIST.  NO FURTHER ACTION.  ALERT EXTINGUISHED 30 MIN LATER.  R & R NR 1 SYSTEM FAIL DETECTOR PRESSURE SWITCH IAW MM 36-23-03-4. PERFORMED ADJUSTMENT AND TEST PER MM 36-23-03-5. CHECKED GOOD, OK FOR SERVICE.
